i had bleeding 5 days after plan B and then around the time i was suppose to get my period i had brown blood kinda looked like spotting. its been 7 weeks since i took that plan B and i had 4 negative pregnancy tests but im feeling pregnancy symptoms.. is this normal or should i be concerned? am i pregnant??
Period 5 days after plan b and then next period spotting?
- 26 May 2016 by sadieb171
- 8 Jun 2016
- plan b, emergency contraception, period, bleeding, spotting, blood
Added 26 May 2016:
never mind ! i received my period on today i guess i was freaking out but if you are going through something similar just give it some time and try not to stress about it as stress prolongs your cycle even more
that is what I was going to tell you. Plan b can have side effects very much like pregnancy symptoms and it often seems to delay the next period (not to mention that stressing about it delays your period too) If you are going to have sex, it is really best to be looking into getting on routine birth control, even if sex is just a possibility so that you are prepared and protected from pregnancy when it does happen! It is also a good idea to have condoms to protect against STD's too. You certainly cant rely on guys to have them so it is best to come prepared to protect yourself!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2015 • 1 answer
I took Plan b Feb 21 and a week after experienced spotting for about 5 days. My period is already 10
Posted 27 Mar 2015 • 2 answers
Posted 26 Apr 2016 • 2 answers
Posted 15 May 2016 • 2 answers
Posted 7 Oct 2016 • 1 answer